American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Numerical Simulation of Groundwater Pollution Problems Based on Convection Diffusion Equation"
written by Lingyu Li, Zhe Yin,
published by American Journal of Computational Mathematics, Vol.7 No.3, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top